RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yunusov, Artur Airatovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:120
Abstract pages:642
Full texts:195
References:76
E-mail:

http://www.mathnet.ru/eng/person61033
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. K. P. Isaev, R. S. Yulmukhametov, A. A. Yunusov, “On unconditional exponential bases in weighted spaces on interval of real axis”, Algebra i Analiz, 28:5 (2016),  195–219  mathnet  mathscinet  elib; St. Petersburg Math. J., 28:5 (2017), 689–706  isi  scopus
2015
2. A. A. Yunusov, “On unconditional exponential bases in weighted spaces on real axis”, Ufimsk. Mat. Zh., 7:3 (2015),  114–124  mathnet  elib; Ufa Math. J., 7:3 (2015), 108–118  isi  scopus
2014
3. K. P. Isaev, R. S. Yulmukhametov, A. A. Yunusov, “Entire functions with fine asymptotic estimates for convex functions”, Ufimsk. Mat. Zh., 6:2 (2014),  36–44  mathnet  elib; Ufa Math. J., 6:2 (2014), 35–43  scopus
2010
4. A. A. Yunusov, I. M. Gubaydullin, M. R. Fayzullin, “Analysis of algorithms for solving chemical kinetics problems using GPGPU”, Zhurnal SVMO, 12:3 (2010),  146–152  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020